# SDR DXTA2009090803773

- Difficulty date: September 7, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 754 hours, 520 cycles
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RED ENGINE VIBRATION R CAS MSG POSTED REPEATEDLY FOR A FEW SECONDS EACH TIME AND THEN DISAPPEARED ( N1 96.3 , N2 95.4, FL 360, SAT -52*C , RAT -25*C , ISA +3) CRUISE PWR WAS SET.  NO VIBRATION WAS EVER EXPERENCED.   REPLACED ENGINE HARNESS WIRE PINS AND SOCKETS IAW WDM 20-10-01. ENGINE VIBRATION CHECK AND OPS CHECKS GOOD.
